Experimental Mathematics

Experimental Mathematics publishes formal results and conjectures inspired by experimentation, algorithms and software for mathematical exploration, and related surveys. Journal issues published after 2012 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 22 (2013), Experimental Mathematics is being printed and distributed by Taylor & Francis.

Top downloads over the last seven days

On rational maps with two critical pointsJohn MilnorVolume 9, Issue 4 (2000)
The surface evolverKenneth A. BrakkeVolume 1, Issue 2 (1992)
Packing lines, planes, etc.: packings in Grassmannian spacesJohn H. Conway, Ronald H. Hardin, and Neil J. A. SloaneVolume 5, Issue 2 (1996)
On minimal logarithmic signatures of finite groupsWolfgang Lempken and Trung van TranVolume 14, Issue 3 (2005)
Chebyshev's biasMichael Rubinstein and Peter SarnakVolume 3, Issue 3 (1994)
  • ISSN: 1058-6458 (print), 1944-950X (electronic)
  • Publisher: A K Peters, Ltd.
  • Discipline(s): Computer Science, Mathematics
  • Full text available in Euclid: 1992 -- 2012
  • Access: Articles older than 5 years open
  • Euclid URL: http://projecteuclid.org/em